“Now it seems their suspicion might have scientific foundation. An article published last week in the journal Clinical Rheumatology warned that chronic pain conditions are ‘more frequent after HPV vaccination’.
Researcher Dr Manuel Martinez-Lavin warned that fibromyalgia — which causes widespread pain — and a condition called postural tachycardia syndrome (PoTS), seem to be linked to the jabs. PoTS is a disorder of the nervous system thought to be caused by disturbances to the immune system. Symptoms include fainting, dizziness, inability to concentrate and fatigue. The condition can be long-term or even permanent.”
[more studies cited in article]
In other news, a study has found that patients may be being overdosed with the HPV vaccine:
“A single dose of the HPV vaccine could be enough to protect against infections which cause 70 per cent of cervical cancers, a new study reveals.”
(most women have been given 3 doses of the vaccine instead of just one)